# SDR AWXA9500483

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND MAIN FLOOR BEAM AT STATION 1016 BL 0 CORRODED BEYOND LIMITS.  INSTALLED REPAIR ANGLE AND REPAIRED PER SRM 51-40-4, FIGURE 1.  (M)
